# SDR IPXA2015031687021

- Difficulty date: March 1, 2015
- Submitted: March 16, 2015
- Operation: Air carrier
- Aircraft: N120UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0805
- Aircraft time: 15,531 hours, 10,173 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crossbeam
- Part number: A53278749200
- Condition: Cracked
- Location: Frame 79
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:5YR, MAIN CABIN CROSS BEAM AT LT FRAME 79 + Y1580 IS CRACKED.  ACCOMPLISHED EO A300-5310-56847-A.
